2 doctors weighed in:

Why swollen abdomen, breasts and legs while on warfarin?

2 doctors weighed in
Dr. Venkata Chilakapati
Internal Medicine - Cardiology

In brief: Warfarin

Swelling of face and legs was reported as warfarin side effect, but not swelling of abdomen and breasts.
Hence it may not be from warfarin. Consult your physician for full physical exam and work-up to come to a diagnosis.

In brief: Warfarin

Swelling of face and legs was reported as warfarin side effect, but not swelling of abdomen and breasts.
Hence it may not be from warfarin. Consult your physician for full physical exam and work-up to come to a diagnosis.
Thank
Dr. Allen Anderson
Internal Medicine

In brief: Not warfarin

Not a side effect of warfarin.
Think about other causes.

In brief: Not warfarin

Not a side effect of warfarin.
Think about other causes.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available